Home On the complexity of calculating systems of monomials with restrictions on the powers of variables
Article
Licensed
Unlicensed Requires Authentication

On the complexity of calculating systems of monomials with restrictions on the powers of variables

  • V. V. KOCHERGIN
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 8 Issue 4

Published Online: 2009-10-09
Published in Print: 1998

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1998.8.4.375/html
Scroll to top button